# SDR 97ZZZM1098

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0330211150
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM LGA, THE FLT ATTENDANT REPORTED A SMELL OF SMOKE IN THE CABIN.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND SOURCE OF SMOKE COMING FROM THE LIGHT SOCKETS AT ROW 1DF.  MAINTENANCE ISOLATED SOCKETS AND A/C WAS DISPATCHED UNDER MEL PROVISIONS.  SUBSEQUENTLY, THE SOCKETS WERE REMOVED AND REPLACED DURING ROUTINE MAINTENANCE.  AIRCRAFT RETURNED TO SERVICE.  (M)
